# SDR CALA2021021900188

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 60,418 hours, 26,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4333
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK OF THE EMERGENCY POWER SUPPLY UNITS BITE CHECK FAILED FOR 10WL (ATA 33-51-38 EPSU UNIT FWD L) PER HAECO LCQ NON-ROU TINE 9296935/38935.  REMOVED AND REPLACED EPSU OWR SUPPLY UNIT 10WL IAW A319/A320 AMM 33-51-38 OPS TEST GOOD IAW A319/A320 AMM 33-51-00-710-001-A. ME CH V925039 ROTABLE PARTS CHANGE WAS INDICATED - TT 1212656  SN OFF 4333 POWER SUPPLY, C  OFF 31-3350-9-9001 4333 ON 31-3350-9-9001 4744.
